A questıon

Discussion in 'Help Me! I Need to Talk to Someone.' started by life, Jul 2, 2007.

Thread Status:
Not open for further replies.
  1. life

    life Well-Known Member

    Hello ı saıd that ı want goıng to be around for a month but here ın my country ı hooked up the ınternet so ı wıll be here...I wanted to ask ıf a person ODs on MAJOR antı-depressants or a kınd of a tablet whıch goes to the brain will that person have real brain damges...or go insane ..act weird...or etc..ı am only concerened thats why ı am askıng..and ıf a person has braın dameges what ıs a braın damege?thx.(
     
  2. Fatman1966

    Fatman1966 Antiquitie's Friend

    Selective serotonin reuptake inhibitors likes Paxil, Prozac, Luvox, Zoloft, Celexa are relatively safe forms of antidepressants, even when overdosed, hence the willingness of doctors to give them out pretty much to any one.

    Other antidepressants, like some of the Tricyclics, are not so forgiving.

    So with out knowing what antidepressant is it's going to be pretty hard to say, what might happen ?

    Brain damage and its effects can vary depending of the type injury.

    here is a link that pretty much covers it http://en.wikipedia.org/wiki/Brain_damage

    If you are worried about someone and think they might try and overdose, then try to get them help before they take the pills, try talking to them, talking to their doctor, helping and supporting in any way you can, talk over your concerns, with friends, family, any one that is willing and a position to be of any help, support groups, out-reach workers, any one who will listen or if you are really, really desperate and have no others options, no where else to turn and no other way to prevent it happening, talk to the authorities.

    Not something I suggest any one do lightly.
     
Thread Status:
Not open for further replies.